Variational formulation and ergodic invariants

A family of ergodic invariants for discrete time dynamical systems is constructed from a variational formulation of the dynamics. Some examples are presented for the case of one-dimensional piecewise linear maps. © 1991.


Published in:
Physics Letters A, 155, 6-7, 388-396
Year:
1991
ISSN:
03759601
Note:
Centro de Física da Matéria Condensada, Av. Gama Pinto 2, P-1699 Lisbon Codex, Portugal
Cited By (since 1996): 4
Export Date: 6 December 2012
Source: Scopus
CODEN: PYLAA
Language of Original Document: English
Correspondence Address: Carreira, A.; Centro de Física da Matéria Condensada, Av. Gama Pinto 2, P-1699 Lisbon Codex, Portugal
Other identifiers:
Scopus: 2-s2.0-0348128345
Laboratories:




 Record created 2013-01-07, last modified 2018-09-13


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)